# SDR DALA2024121111649

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,707 hours, 44,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 1R DOOR ARM LIGHT NOT ILLUMINATING WHEN DOOR ARMED. CORRCTIVE ACTION: FOUND FOD AT GIRT BAR ENGAGEMENT. REMOVED FOD AND LUBRICATED GIRT BAR PER B757 AMM 12-21. OPS CHECK OF GIRT BAR AND SLIDE ARM LIGHT GOOD. (0703864)
